Vol. 296, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the Chow ring of the stack of truncated Barsotti–Tate groups

Dennis Brokemper

Vol. 296 (2018), No. 2, 271–303
Abstract

We determine the Chow ring of the stack of truncated displays and more generally the Chow ring of the stack of G-zips. We also investigate the pullback morphism of the truncated display functor. From this we can determine the Chow ring of the stack of truncated Barsotti–Tate groups over a field of characteristic p up to p-torsion.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.208.202.194 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
equivariant Chow groups, Barsotti–Tate groups, displays, $G$-zips
Mathematical Subject Classification 2010
Primary: 14C15
Milestones
Received: 2 February 2018
Revised: 16 April 2018
Accepted: 18 April 2018
Published: 16 July 2018
Authors
Dennis Brokemper
University of Paderborn
Paderborn
Germany